MAUDE Adverse Event Report: SECURITAS HEALTHCARE SECURITAS HEALTHCARE; BED PAD 74030

SECURITAS HEALTHCARE SECURITAS HEALTHCARE; BED PAD 74030
Model Number 74030
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Very little information was provided in the mdr, sh reached out to the fda for more colour but no additional info could be provided.After some analysis securitas healthcare can say that if the pad melting is caused by a sustained over current event, the m210 unit would likely be destroyed in the process.The pull-up resistance network inside of the m210 would absorb the vast majority of the energy and catastrophically fail.Since this was not reported,sh is skeptical of this failure stemming from a connection with the m210.(sh also doesn't believe that the melting could result from brief spike in current.For plastic to melt, sustained power needs to be applied to the material.) if the failure is electrical in nature, then a possible alternative is that the pad was accidentally connected to another device.Sh is not sure what device would cause this since this type of cable is not often used for power delivery.Since there are no additional details with this complaint, there is no way to know if this actually occurred.Please also note that if this case is filed late, it is due to connectivity with esg nextgen.Securitas has reached out to the mdr helpdesk for assistance, and will file this case asap.
 
Event or Problem Description
The disposable bed sensor pad for stanley alarm melted through plastic and adhered to waffle mattress.There was no harm to the patient.The electrical outlets were examined and there were no issues identified.The vendor was contacted.

Brand Name
SECURITAS HEALTHCARE
Common Device Name
BED PAD 74030
Manufacturer (Section D)
SECURITAS HEALTHCARE
4600 vine street
lincoln NE 68506
Manufacturer (Section G)
SECURITAS HEALTHCARE
4600 vine street
lincoln NE 68503
Manufacturer Contact
garth jack
lincoln, NE 68503
4027429335
MDR Report Key22309558
Report Number1929691-2025-00002
Device Sequence Number18162996
Product Code KMI
UDI-Device Identifier00840948102523
UDI-Public00840948102523
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74030
Device Catalogue Number74030
Device Lot NumberNONE GIVEN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexMale
Patient Weight163 KG
Patient EthnicityHispanic
Patient RaceWhite